Alert archive / Tennessee / River Flood Warnings in 2019
River Flood Warning 21, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Apr 19, 2019, 6:33 PM EDT for Cocke County, Jefferson County, Tennessee. It took effect at Apr 19, 2019, 9:23 PM EDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 6:33 PM EDT (22:33 UTC)
- In effect from
- Apr 19, 2019, 9:23 PM EDT
- Expired
- Apr 21, 2019, 6:13 AM EDT
- In force
- 33 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cocke County, TN, Jefferson County, TN
The radar
The Knoxville radar (KMRX), 35 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point French Broad River near Newport (NWPT1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03455000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
003 WGUS44 KMRX 192233 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Morristown, Tennessee 633 PM EDT Fri Apr 19 2019 ...The National Weather Service in Morristown, TN has issued a Flood Warning for the following rivers ... French Broad River Near Newport TN affecting Cocke and Jefferson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC029-089-201857- /O.NEW.KMRX.FL.W.0021.190420T0123Z-190420T1857Z/ /NWPT1.1.ER.190420T0123Z.190420T0600Z.190420T1257Z.NO/ 633 PM EDT Fri Apr 19 2019 The National Weather Service in Morristown, TN has issued a * Flood Warning for The French Broad River Near Newport TN. * From this evening until Saturday afternoon. * At 05:45 PM Friday the stage was 8.0 feet and rising. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tonight and continue to rise to near 12.0 feet by after midnight tomorrow. The river will fall back below flood stage by tomorrow morning. * At 10.0 feet...Agricultural land near the gage on Highway 321 is flooded. && LAT...LON 3599 8321 3602 8320 3594 8290 3589 8300 $$
5 follow-up statements
337 WGUS84 KMRX 200139 FLSMRX Flood Statement National Weather Service Morristown, Tennessee 939 PM EDT Fri Apr 19 2019 ...The Flood Warning is extended for the following rivers ... French Broad River Near Newport TN affecting Cocke and Jefferson Counties Pigeon River At Newport TN affecting Cocke County PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC029-202138- /O.EXT.KMRX.FL.W.0020.000000T0000Z-190421T0022Z/ /NEPT1.3.ER.190419T1841Z.190420T0100Z.190420T1822Z.NO/ 939 PM EDT Fri Apr 19 2019 ...Flood Warning extended until Saturday evening...The Flood Warning continues for The Pigeon River At Newport TN. * Until Saturday evening. * At 09:00 PM Friday the stage was 15.9 feet. * Flood stage is 8.0 feet. * Major flooding is occurring and Major flooding is forecast. * Forecast...The river will continue to fall to below flood stage by tomorrow early afternoon. * At 14.0 feet...Flooding occurs on the north side of River Street in Newport. The river walk behind Main Street in downtown Newport begins to take water in places. && LAT...LON 3600 8321 3597 8317 3578 8310 3580 8319 $$ TNC029-089-202138- /O.EXT.KMRX.FL.W.0021.000000T0000Z-190422T0051Z/ /NWPT1.1.ER.190419T2245Z.190420T1200Z.190421T1851Z.NO/ 939 PM EDT Fri Apr 19 2019 ...Flood Warning extended until Sunday evening...The Flood Warning continues for The French Broad River Near Newport TN. * Until Sunday evening. * At 08:45 PM Friday the stage was 13.5 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 15.9 feet by tomorrow morning...but is then expected to begin falling. The river will fall below flood stage by Sunday early afternoon. * At 10.0 feet...Agricultural land near the gage on Highway 321 is flooded. && LAT...LON 3599 8321 3602 8320 3594 8290 3589 8300 $$
334 WGUS44 KMRX 200341 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Morristown, Tennessee 1141 PM EDT Fri Apr 19 2019 ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers in Tennessee... French Broad River Near Newport TN affecting Cocke and Jefferson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC029-089-210341- /O.EXT.KMRX.FL.W.0021.000000T0000Z-190421T1024Z/ /NWPT1.2.ER.190419T2245Z.190420T1200Z.190421T0424Z.NO/ 1141 PM EDT Fri Apr 19 2019 ...Forecast flooding increased from Minor to Moderate severity...The Flood Warning continues for The French Broad River Near Newport TN. * Until Sunday morning. * At 10:45 PM Friday the stage was 15.4 feet and rising. * Flood stage is 10.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Recent activity...The maximum river stage in the 24 hours ending at 10:45 PM Friday was 15.4 feet. * Forecast...The river will continue rising to near 17.5 feet by tomorrow morning...but is then expected to begin falling. The river will fall below flood stage by early Sunday morning. * Forecast...The river will continue rising to near 17.5 feet by tomorrow morning. The river will fall below flood stage early Sunday morning. && LAT...LON 3599 8321 3602 8320 3594 8290 3589 8300 $$
424 WGUS84 KMRX 201331 FLSMRX Flood Statement National Weather Service Morristown, Tennessee 931 AM EDT Sat Apr 20 2019 ...The Flood Warning is extended for the following rivers ... French Broad River Near Newport TN affecting Cocke and Jefferson Counties Pigeon River At Newport TN affecting Cocke County PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC029-089-210931- /O.EXT.KMRX.FL.W.0021.000000T0000Z-190421T0951Z/ /NWPT1.2.ER.190419T2245Z.190420T0545Z.190421T0351Z.NO/ 931 AM EDT Sat Apr 20 2019 ...Flood Warning extended until late tonight...The Flood Warning continues for The French Broad River Near Newport TN. * Until late tonight. * At 08:45 AM Saturday the stage was 14.3 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by tonight. * At 10.0 feet...Agricultural land near the gage on Highway 321 is flooded. && LAT...LON 3599 8321 3602 8320 3594 8290 3589 8300 $$ TNC029-202322- /O.EXT.KMRX.FL.W.0020.000000T0000Z-190420T2322Z/ /NEPT1.3.ER.190419T1841Z.190420T0115Z.190420T1722Z.NO/ 931 AM EDT Sat Apr 20 2019 ...Flood Warning extended until this evening...The Flood Warning continues for The Pigeon River At Newport TN. * Until this evening. * At 09:00 AM Saturday the stage was 9.4 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage by this afternoon. * At 8.0 feet...Minor flooding occurs downstream from gage on Highway 25/70 and in the community of Edwina. Jimtown Road may be affected. && LAT...LON 3600 8321 3597 8317 3578 8310 3580 8319 $$
258 WGUS84 KMRX 210140 FLSMRX Flood Statement National Weather Service Morristown, Tennessee 940 PM EDT Sat Apr 20 2019 ...The Flood Warning is extended for the following rivers ... French Broad River Near Newport TN affecting Cocke and Jefferson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC029-089-211312- /O.EXT.KMRX.FL.W.0021.000000T0000Z-190421T1312Z/ /NWPT1.2.ER.190419T2245Z.190420T0545Z.190421T0712Z.NO/ 940 PM EDT Sat Apr 20 2019 ...Flood Warning extended until Sunday morning...The Flood Warning continues for The French Broad River Near Newport TN. * Until Sunday morning. * At 08:45 PM Saturday the stage was 11.1 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage by early tomorrow. * At 10.0 feet...Agricultural land near the gage on Highway 321 is flooded. && LAT...LON 3599 8321 3602 8320 3594 8290 3589 8300 $$
521 WGUS84 KMRX 211013 FLSMRX Flood Statement National Weather Service Morristown, Tennessee 613 AM EDT Sun Apr 21 2019 ...The Flood Warning is cancelled for the following rivers ... French Broad River Near Newport TN affecting Cocke and Jefferson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC029-089-211043- /O.CAN.KMRX.FL.W.0021.000000T0000Z-190421T1312Z/ /NWPT1.2.ER.190419T2245Z.190420T0545Z.190421T0900Z.NO/ 613 AM EDT Sun Apr 21 2019 The Flood Warning is cancelled for The French Broad River Near Newport TN. * At 05:45 AM Sunday the stage was 9.9 feet and falling. * Flood stage is 10.0 feet. * Forecast...The river is forecast to remain below flood stage. * At 10.0 feet...Agricultural land near the gage on Highway 321 is flooded. && LAT...LON 3599 8321 3602 8320 3594 8290 3589 8300 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Apr 19, 4:09 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 19, 4:09 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Morristown TN 409 PM EDT Fri Apr 19 2019 .SHORT TERM...(Tonight and Saturday)... A broad area of showers and embedded thunderstorms moved northeast across the forecast area this morning to mid afternoon. This was ahead of cold front and low pressure area that was still located over east Tennessee. Temperatures at mid afternoon were in the mid 50s in the rain to 60s where there has been partial clearing. New showers and storms were developing along the northern plateau and central valley with small small hail and gusty winds. These could become nmarginally severe as they move north. Upper level low that gets cut off behind the front over northern Mississippi slowly moves north and northeast tonight into eastern KY by morning. This brings in much colder temperatures tonight. Temperatures will drop into the lower 40s lower elevations and 30s higher elevations with rain changing to snow. The upper low moves slowly east northeast to mid Alantic states by Saturday night and into PA by Sunday morning. Shortwave energy rotating around the upper low will keep shower activity going Saturday and then decrease Saturday night. Temperatures Saturday will only climb about 10 degrees into the lower 50s lower elevations and 30s highest elevations. Saturday night will be slightly cooler with lighter winds and clearing in the southwest. Snowfall will start to accumulate late tonight highest elevations of the Smokies and near Roan Mountain. Most locations will only receive an inch or two but Mount LeConte may have around 3 to 4 inches by Sunday morning. .LONG TERM...(Saturday night through Friday)... The models are similar during the early part of the extended with a slow departure of the upper level low followed by a nice period of ridging in a drier regime. Eventually the low level ridge slips far enough east that higher dewpoint air moves back north into the Southern Appalachian region. Forecast uncertainty increases to some degree in the latter half of the period, with the possibility of the passage of a weak upper level disturbance across the Ohio Valley along a similarly weak stationary front. It appears the chance for showers and thunderstorms increases Thursday into Friday as another deep trough or upper level low moves slowly east across the Lower Mississippi Valley into the Southeastern U.S. Temperatures will become comfortable once again through much of the long term with highs in the 70s and lows in the 50s. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 42 54 41 72 / 70 60 10 0 Knoxville McGhee Tyson Airport, TN 42 51 40 69 / 70 70 30 0 Oak Ridge, TN 42 51 40 71 / 70 70 30 0 Tri Cities Airport, TN 43 49 38 62 / 60 70 50 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && TD
Hazardous weather outlook, Apr 19, 3:33 PM EDT, 3 hours before
Hazardous Weather Outlook National Weather Service Morristown TN 333 PM EDT Fri Apr 19 2019 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-201930- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 333 PM EDT Fri Apr 19 2019 /233 PM CDT Fri Apr 19 2019/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Strong to a few severe storms could impact the northern plateau and eastward across east central Tennessee, northeast Tennessee and southwest Virginia late this afternoon and early evening. The main threat will be damaging straight-line winds in excess of 60 mph and hail. Brief heavy rainfall will accompany the showers and thunderstorms which could lead to localized flooding of low lying or poor drainage areas especially where heavy rainfall occurred earlier today. Cold air will move in tonight through Saturday night. The cold air will change the rain to snow across the highest elevations of the Southern Appalachian Mountains of East Tennessee, southwest North Carolina and southwest Virginia late tonight. Some light snow accumulations are possible, generally at or above 3500 feet. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Snowfall will continue Saturday and Saturday night in the highest elevations of east Tennessee, southwest North Carolina and southwest Virginia generally above 3500 feet. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tonight. TD
In the hours before
Special weather statement, Apr 19, 2:57 PM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Morristown TN
257 PM EDT Fri Apr 19 2019
TNZ035-036-067-192000-
Anderson TN-Roane TN-Morgan TN-
257 PM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...ANDERSON
AND ROANE COUNTIES UNTIL 400 PM EDT...
At 257 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kingston, moving northeast at 25 mph.
Pea size hail and winds in excess of 35 mph will be possible with
this storm.
Locations impacted include...
Oak Ridge, Clinton, Kingston, Rockwood, Fairview, Oliver Springs,
Midtown, Harriman, Coalfield, Bradbury, Rosedale, Dearmond, Petros
and Frozen Head State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3584 8466 3621 8437 3621 8433 3622 8430
3618 8424 3622 8422 3611 8405 3598 8421
3595 8423 3595 8425 3594 8425 3594 8427
3593 8426 3589 8430 3589 8433 3586 8434
3572 8449
TIME...MOT...LOC 1857Z 217DEG 21KT 3585 8453
DHSpecial weather statement, Apr 19, 3:10 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
310 PM EDT Fri Apr 19 2019
TNZ068-069-071-086-087-192000-
Northwest Monroe TN-Loudon TN-Knox TN-NW Blount TN-
Southeast Monroe TN-
310 PM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOUDON...SOUTHWESTERN
KNOX...NORTHWESTERN BLOUNT AND CENTRAL MONROE COUNTIES UNTIL 400 PM
EDT...
At 310 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madisonville, moving north at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Knoxville, Maryville, Lenoir City, Alcoa, Loudon, Madisonville,
Farragut, Louisville, Rockford, Vonore, Greenback, Friendsville,
Tellico Plains, Fort Loudon State Park, Tariffville, McGee Carson
Peninsula, Citico Beach, Mount Vernon, Clover Hill and Tellico
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3535 8441 3540 8441 3540 8443 3593 8425
3593 8424 3595 8424 3586 8393 3529 8424
TIME...MOT...LOC 1910Z 199DEG 35KT 3549 8428
DHSpecial weather statement, Apr 19, 3:14 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Morristown TN
314 PM EDT Fri Apr 19 2019
TNZ012-013-035-192000-
Scott TN-Campbell TN-Morgan TN-
314 PM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN...NORTHWESTERN
CAMPBELL AND SCOTT COUNTIES UNTIL 400 PM EDT...
At 314 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wartburg, moving north at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Oneida, Huntsville, Helenwood, Winfield, Ketchen, Norma, Robbins,
Frozen Head State Park, Slick Rock, Elgin and Petros.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3659 8420 3615 8445 3614 8445 3609 8448
3616 8465 3660 8453
TIME...MOT...LOC 1914Z 199DEG 35KT 3620 8456
DHSpecial weather statement, Apr 19, 3:44 PM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Morristown TN
344 PM EDT Fri Apr 19 2019
TNZ013-036-037-068-069-071-073-192030-
Anderson TN-Union TN-Loudon TN-Campbell TN-Knox TN-NW Blount TN-
North Sevier TN-
344 PM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOUDON...KNOX...
ANDERSON...NORTHERN BLOUNT...SOUTHEASTERN CAMPBELL...WEST CENTRAL
SEVIER AND WESTERN UNION COUNTIES UNTIL 430 PM EDT...
At 344 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oliver Springs to 11 miles southwest of
Maryville. Movement was northeast at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Knoxville, Oak Ridge, Maryville, Clinton, Lenoir City, Alcoa,
Maynardville, Farragut, Oliver Springs, Louisville, Plainview,
Rockford, Eagleton Village, Halls, Lake City, Norris, Greenback,
Friendsville, Norris Dam State Park and Big Ridge State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3558 8410 3559 8411 3558 8413 3590 8429
3590 8426 3607 8435 3649 8395 3584 8366
3555 8409
TIME...MOT...LOC 1944Z 218DEG 27KT 3611 8430 3561 8409
DHLocal storm report, Apr 19, 4:47 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
447 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM FLASH FLOOD 3 SE HARRISBURG 35.83N 83.47W
04/19/2019 SEVIER TN TRAINED SPOTTER
THE PIGEON RIVER ALONG REDBANK ROAD JUST OFF
HWY 416 IS NEAR THE EDGE OF ROAD AND
BLOCKING ACCESS TO SPENCE MOUNTAIN LOOP.
ALSO FLOODING AT MAPLES BRANCH ROAD AND HWY
416 WHICH IS PITTMAN CENTER ROAD.
&&Special weather statement, Apr 19, 5:24 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
524 PM EDT Fri Apr 19 2019
TNZ040-041-073-074-192215-
Cocke Smoky Mountains TN-Sevier Smoky Mountains TN-
Northwest Cocke TN-North Sevier TN-
524 PM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR COCKE AND SOUTHEASTERN SEVIER
COUNTIES UNTIL 615 PM EDT...
At 524 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Smoky Mountains-Newfound Gap, or 12 miles east of
Gatlinburg, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Newport, Gatlinburg, Parrottsville, Smoky Mountains-Newfound Gap,
Smoky Mountains-Balsam Mountain, Pittman Center, Del Rio, Round
Mountain, Cosby, Hartford, Waterville and Great Smoky Mountains
National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3568 8351 3608 8312 3595 8290 3593 8290
3593 8292 3588 8290 3587 8292 3585 8292
3578 8300 3579 8308 3577 8311 3577 8316
3573 8319 3572 8325 3569 8326 3566 8330
3566 8334 3562 8341
TIME...MOT...LOC 2124Z 215DEG 28KT 3567 8328
05/MAThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 1:05 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 40 min |
| Apr 19, 1:37 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Jefferson | 38 min |
| Apr 19, 2:12 AM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 48 min |
| Apr 19, 6:23 AM EDT | Special Weather Statement | MRX | Cocke, Sevier | 52 min |
| Apr 19, 6:32 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 43 min |
| Apr 19, 7:57 AM EDT | Special Weather Statement | MRX | McMinn | 33 min |
| Apr 19, 8:04 AM EDT | Special Weather Statement | MRX | Hamilton, Meigs | 26 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | MRX | Rhea | 47 min |
| Apr 19, 9:32 AM EDT | Special Weather Statement | MRX | Campbell, Scott | 28 min |
| Apr 19, 10:19 AM EDT | River Flood Warning | MRX | Cocke | 33 hr |
| Apr 19, 12:00 PM EDT | Flash Flood Warning | MRX | Sevier | 3 hr |
| Apr 19, 2:57 PM EDT | Special Weather Statement | MRX | Anderson, Roane | 63 min |
| Apr 19, 3:10 PM EDT | Special Weather Statement | MRX | Loudon, Monroe | 50 min |
| Apr 19, 3:14 PM EDT | Special Weather Statement | MRX | Scott | 46 min |
| Apr 19, 3:44 PM EDT | Special Weather Statement | MRX | Anderson, Blount, Knox | 46 min |
| Apr 19, 4:33 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hancock, Hawkins, Johnson, Sullivan and 2 more | 3 hr |
| Apr 19, 4:38 PM EDT | Areal Flood Warning | MRX | Sevier | 3 hr |
| Apr 19, 5:24 PM EDT | Special Weather Statement | MRX | Cocke | 51 min |
| Apr 19, 7:29 PM EDT | Areal Flood Advisory | MRX | Cocke, Jefferson, Sevier | 3 hr |
Nearby
River Flood Warnings in Tennessee, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.